|Swallen legs and penis with HIV
Dec 17, 2005
I was recently diagnosed with HIV and have been on medication for one week. I have had swelling in my legs and around my penis for a few weeks now. I was hoping the medication would take care of this but it hasn`t. Is there something I can do?
Response from Dr. Henry
Since the sweling in the legs and genitals was present prior to starting your HIV meds it would seem that the meds are not causing the problem. People with HIV can have a large number of HIV-related and unrelated skin/vacular problems. Some might get better with HIV meds over time (if HIV related) but many would not. You need to have the swelling evaluated by your HIV specialist and perhaps a skin specialist (dermatologist) to establish the cause and suggest a targeted treatment. KH
Increasing loss of sex drive
Re: I need serious help.
- Does A Girl Get Hiv Or Aids When She Gets Raped?
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Will Shingles Occur On Both Sides Of The Face?
- Will Chlamydia Show Up Within 3 Weeks Unprotected Sex?
- Ways Of Passing Hpv To Children
- Transmission Of Genital Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.